Hi I just started taking zoloft 2 months ago with effexor, lamictal and clonapin and I have had up to five diahrea a day, does this sound normal
Diarrhea is a normal side effect of these drugs. That being said, if you have been experiencing diarrhea for months then it is not normal. You need to discuss this side effect with your doctor. You may be on too much antidepressant (Effexor with the Zoloft) and need a dosage adjustment.
Without know the exact dosages you are taking I can't say for sure. Or it could be the Lamictal. So please let your doctor know as soon as possible. Be sure to keep yourself hydrated by drinking plenty of fluids until you get this problem corrected.
Best of luck,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have to wean myself off lamictal (anti-seizure and mood stabilizer). I take it w/ zoloft. pls help
Posted 17 Nov 2009 • 4 answers
Posted 20 Mar 2012 • 2 answers
Posted 19 Apr 2012 • 1 answer
Posted 19 Apr 2013 • 4 answers
Posted 10 May 2013 • 3 answers